# SDR 97FDEA00776

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562492
- Condition: Cracked
- Location: Bs 1113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0417  007   AFT CARGO BAY AT BS 1113, STRINGER 28 R/H IS CRACKED ON INBOARD SIDE.   ***   S/D   ***   REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, ALODINED, PRIMED AND PAINTED REPAIR PARTS.  INSTALLED REPAIR PARTS FROM BS 1113 TO 1140, STR 20R.  ALL IAW FED-EX SRM 51-20-21, 51-20-31, 51-30-2, 53-10-2 AND 53-10-3.
